# SDR 012206N401CS1

- Difficulty date: January 22, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N401CS
- Make and model: Cessna 525
- Aircraft serial: 525B0030
- Aircraft time: 384 hours, 294 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 633730123
- Condition: Broken
- Location: Hydraulic Sys
- Part time: 384 hours, 294 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L, H

## Discrepancy

ON APPROACH INTO PHX ,THE CREW SELECTED FLAPS AND NOTICED A HYD FLOW LOW ANNUNCIATOR.  THE APPROACH WAS ABORTED AND AN EMERGENCY WAS DECLARED.  ATC CLEARED AIRCRAFT TO EXTENDED DOWNWIND APPROACH AND THE CREW EXTENDED THE LANDING GEAR WITH THE EMERGENCY BLOWDOWN SYSTEM.  FLAPS UP LANDING ACCOMPLISHED WITH NO PROBLEMS.  MAINTENANCE FOUND THAT THE HYDRAULIC FLUID WAS LOW AND THERE WAS FLUID COMING FROM THE BELLY OF THE AIRCRAFT.  FURTHER TROUBLESHOOTING LED TO A BROKEN FLAP PRESSURE HYDRAULIC LINE AT A FITTING ATTACH POINT.  THE LINE WAS REPLACED, SYSTEM BLEED, FILTERS INSPECTED AND ALL SYSTEMS OPS CHECKED GOOD.
